“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13514
School of Mathematics
  Title:   Classification of rings with unit graphs having domination number less than four
  Author(s): 
1.  H. R. Maimani
2.  M. R. Pournaki
3.  S. Yassemi (Joint with S. Kiani)
  Status:   Published
  Journal: Rend. Sem. Math. Univ. Padova
  Vol.:  133
  Year:  2015
  Pages:   173-195
  Supported by:  IPM
  Abstract:
Let R be a finite commutative ring with nonzero identity. The unit graph of R is the graph obtained by setting all the elements of R to be the vertices and defining distinct vertices x and y to be adjacent if and only if x+y is a unit element of R. In this paper, a classification of finite commutative rings with nonzero identity in which their unit graphs have domination number less than four is given.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right